# SDR AUS20031253

- Difficulty date: December 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 430121301
- Condition: Failed
- Location: Powerplant
- Part time: 4,024 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE WIRING HARNESS FAULTY.  SUSPECT CAUSED BY WORN/DIRTY PINS IN CONNECTOR. INVESTIGATION TRACED FAULT TO N1 SPEED PICKUP ELECTRICAL CONNECTOR.
